≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Stoping masturbation and overcoming its side effects Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
Sir, Akshay Mohl
I stopped this habbit last time but somehow it is haunting me again. Kindly prescribe something.
Tried posting new topic but somehow ut doesn't gets posted.
 
Prathambatra34 6 years ago
bro i too had same habit masturbating 5 times daily since 5 years ..all my hair get grey and penis and testis became like small children ........
 
harry250513 6 years ago
Bro just drop your whatsapp number. Thank me later. I suffered from the exact same condition. I wanna talk to you in private message because this forum isn't a convenient way to communicate. Please.
 
RajdeepOjha98 6 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.